# SDR SWAA2019081435890

- Difficulty date: July 25, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CREASE BEAM ANGLE CORRODED BETWEEN BS. 947 TO BS. 986, ON UPPER SURFACE.          / R&R CREASE BEAM IAW SRM AND DWG.
